# SDR F3LA2016020200002

- Difficulty date: January 27, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 40,370 hours, 17,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: M9771
- Condition: Failed
- Location: L1 Door
- Part time: 6,377 hours, 2,969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT TEST FAILED FOR L1 DOOR SLIDE.  R & R L1 DOOR SLIDE IAW AMM 25-62-44-000-012A & AMM 25-62-44-400-007A.  OPERATIONAL CHECKED GOOD.
